# SDR REXA2012071501150

- Difficulty date: July 15, 2012
- Submitted: July 16, 2012
- Operation: Air carrier
- Aircraft: N8432A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7432
- Aircraft time: 26,455 hours, 23,543 cycles
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Handset
- Condition: Intermittent
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT CALL AND EMERGENCY FUNCTIONS ONLY WORK INTERMITTENTLY.  AFTER 2-10 SECONDS WILL HANG UP AND HAVE TO CALL AGAIN.  REMOVED AND REPLACED FLIGHT ATTENDANT HANDSET IAW AMM 23-31-10, OPS CHECK GOOD.  AIRCRAFT OK FOR SERVICE.
